CSpace
ALMOST VERTEX BIPANCYCLIC GRAPHS
LU, TJ; REN, H
1994-06-01
Source PublicationARS COMBINATORIA
ISSN0381-7032
Volume37Pages:113-119
AbstractA connected balanced bipartite graph G on 2 n vertices is almost vertex bipancyclic (i.e. G has cycles of length 6,8,...,2n through each vertex of G ) if it satisfies the following property P(n): if x, y is-an-element-of V(G) and d (x, y) = 3 then d (x) + . d (y) greater-than-or-equal-to n + 1. Furthermore, all graphs except C6 on 2 n (n greater-than-or-equal-to 3) vertices satisfying P(n) are bipancyclic (i.e. there are cycles of length 4,6,..., 2 n in the graph).
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1994NY75500009
PublisherCHARLES BABBAGE RES CTR
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28536
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
2.YUNNAN NORMAL UNIV,DEPT MATH,KUNMING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LU, TJ,REN, H. ALMOST VERTEX BIPANCYCLIC GRAPHS[J]. ARS COMBINATORIA,1994,37:113-119.
APA LU, TJ,&REN, H.(1994).ALMOST VERTEX BIPANCYCLIC GRAPHS.ARS COMBINATORIA,37,113-119.
MLA LU, TJ,et al."ALMOST VERTEX BIPANCYCLIC GRAPHS".ARS COMBINATORIA 37(1994):113-119.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LU, TJ]'s Articles
[REN, H]'s Articles
Baidu academic
Similar articles in Baidu academic
[LU, TJ]'s Articles
[REN, H]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LU, TJ]'s Articles
[REN, H]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.